By Topic

Uniform switching system by families of switching sets

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kawabata, T. ; Dept. of Commun. & Syst., Electro-Commun. Univ., Tokyo, Japan

A new mathematical method in coding theory that is applicable to various practical problems in communication systems is introduced. The uniform switching system based on k-sets is defined, and its cardinalities, an index system, and error correctabilities are studied. The cardinalities of a uniform switching system based on general families of switching sets are discussed. The asymptotic cardinality is obtained for the Reed-Muller codes of general order

Published in:

Information Theory, IEEE Transactions on  (Volume:39 ,  Issue: 2 )